Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 13, 2016Sumter County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 13, 2016, 10:25 PM EDT for Sumter County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2016, 10:25 PM EDT (02:25 UTC)
Expired
Jun 13, 2016, 11:00 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Sumter County, GA

The radar

The Ft Rucker radar (KEOX), 121 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2115 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

623 
WWUS82 KFFC 140225
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT MON JUN 13 2016
 
GAZ104-140300-
SUMTER GA-
1025 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER COUNTY UNTIL
1100 PM EDT...

AT 1024 PM EDT...A STRONG THUNDERSTORM WAS OVER SMITHVILLE...OR 10
MILES SOUTH OF AMERICUS...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...PLAINS...SMITHVILLE...SUMTER...CROXTON
CROSSROADS...MADDOX AND HUNTINGTON.

LAT...LON 3190 8437 3192 8438 3194 8441 3208 8439
      3200 8408 3191 8417 3191 8433 3189 8434
TIME...MOT...LOC 0224Z 213DEG 9KT 3192 8429 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 13, 7:46 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 13, 7:46 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion...Update
National Weather Service Peachtree City GA
746 PM EDT MON JUN 13 2016

.EVENING UPDATE...
No major changes anticipated to current forecast package as current
convection is very sparse and gradually dissipating with loss of
daytime heating as expected. Mostly thin high clouds expected
overnight... and this coupled with light west northwest winds with
dewpoints mostly in the 60s should support current projected lows in
the upper 60s to mid 70s. /39

.PREVIOUS DISCUSSIONS /Issued at 251 PM EDT MON JUN 13 2016/

SHORT TERM /Tonight through Tuesday Night/...
Backdoor front is currently situated across the Carolinas. The
boundary was progged to move into northeast GA...but not confident
that this will happen. However, there is a weak dewpoint gradient at
the surface...with some drier air moving in across ne Ga. At the mid
levels, some slight drying and warming has occurred across the entire
area...helping to suppress convection this afternoon. If isold/sct
convection fires this afternoon...it should be across the higher
terrain (orographic influences) or across the sw portion of the
forecast area. There is plenty of available surface energy to feed
off of, if storms do form.

An upper trough/weak low will move across the CWFA tomorrow. This
feature should help serve to increase the shra/tsra potential for
Tuesday afternoon. Temps still expected to be well above normal
tomorrow...especially in the east. Models have been waffling back
and forth with the projected dewpoints in this area. In
addition,cloudiness/precip will play a big role on if/when any
criteria are met. If conditions are cloudier/more rainy than
expected...then highs in the upper 90s will probably not be reached.
If there are less clouds/more sun...then criteria will have a
greater potential for being reached.  So, am hesitant at this time
to issue a second period Heat Advisory at this time. Confidence is
just not there.

NListemaa

LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

Previous Long Term Discussion...
The extended forecast starts off with the upper level trough and
associated wave moving east out of the MS river valley and into
western GA. This trough will set up moist southerly flow bringing
abundant low level moisture northward with precip chances
increasing Tuesday through the end of the work week. Instabilities
through the week are very diurnal in nature and stay fairly
moderate so not expecting any major severe outbreaks...but could
see an isolated severe to strong storm or two each day through
Friday. By Friday night/Saturday...the longwave trough digs along
the east coast...helping to usher in drier air from the Eastern
Great Lake States. This pattern change should lead to near normal
temps into the beginning of next week.

01

&&

.AVIATION...
00Z Update...
Afternoon convection is sparse with no current threat expected at
any of the airports this evening or overnight. An upper weakness
will allow a greater coverage of mainly afternoon and evening storms
on Tuesday. Will show prob30 tsra between 17z-22z Tue... with tempo
18z-22z likely with later taf issuance. Expect mid level cigs on
Tue with better coverage of CU and TCU during afternoon heating. A
light wnw wind overnight will back more west by late Tue morning...
then sw by early Tue afternoon. Speeds generally 6-8kts or less.

//ATL Confidence...00Z Update...
High confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  74  91 /  10  50  40  60
Atlanta         76  92  75  89 /  20  50  50  60
Blairsville     66  88  68  85 /  20  50  40  60
Cartersville    71  92  72  91 /  20  50  50  60
Columbus        75  93  75  90 /  20  60  50  60
Gainesville     73  92  73  88 /  20  50  40  60
Macon           74  95  74  91 /  10  50  40  60
Rome            71  92  72  91 /  20  60  50  60
Peachtree City  71  92  72  90 /  20  50  50  60
Vidalia         75  96  75  91 /   5  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa/39
LONG TERM....BDL
AVIATION...39
Hazardous weather outlook, Jun 13, 8:00 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT MON JUN 13 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
800 PM EDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS PORTIONS OF
NORTH AND CENTRAL GEORGIA.

.WEATHER HAZARDS EXPECTED...
ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. THE
BEST TIME FOR STORMS WILL BE BETWEEN 8PM AND 11PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS
CAN BE EXPECTED THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 13, 6:04 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT MON JUN 13 2016

GAZ080-091-092-132245-
MARION GA-TAYLOR GA-SCHLEY GA-
604 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION...
SOUTHWESTERN TAYLOR AND NORTHWESTERN SCHLEY COUNTIES UNTIL 645 PM
EDT...

AT 602 PM EDT...A STRONG THUNDERSTORM WAS NORTHEAST OF BUENA VISTA.
THIS STORM WAS NEARLY STATIONARY.

  HAZARD...40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING AND
           HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE ROAD
           REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA
VISTA...PUTNAM...MURRAYS CROSSROADS...DOYLE...CHARING...TAZEWELL AND
MAUK.

LAT...LON 3246 8453 3253 8441 3247 8431 3232 8427
      3226 8432 3225 8449
TIME...MOT...LOC 2202Z 324DEG 4KT 3238 8439
Special weather statement, Jun 13, 6:06 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT MON JUN 13 2016

GAZ066-067-078-079-132245-
HARRIS GA-TALBOT GA-TROUP GA-MERIWETHER GA-
606 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
NORTHWESTERN TALBOT...SOUTHEASTERN TROUP AND SOUTHWESTERN MERIWETHER
COUNTIES UNTIL 645 PM EDT...

AT 605 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARM SPRINGS...OR
NORTHEAST OF HAMILTON...MOVING NORTH AT 5 MPH.

  HAZARD...40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING AND
           HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD REMEMBER...TURN AROUND DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...WARM
SPRINGS... RALEIGH...F.D. ROOSEVELT STATE PARK...DURAND...HARRIS
CITY...STOVALL AND FLINT HILL.

LAT...LON 3297 8485 3300 8471 3296 8460 3285 8456
      3273 8462 3267 8477 3276 8490 3287 8492
TIME...MOT...LOC 2205Z 176DEG 6KT 3287 8476
Special weather statement, Jun 13, 6:36 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT MON JUN 13 2016

GAZ002-003-132315-
CATOOSA GA-WALKER GA-
636 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA AND NORTHEASTERN WALKER
COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORT OGLETHORPE...
MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...LAKEVIEW...GRAYSVILLE...
BEAUMONT...BLUE SPRING...ROCK SPRING...INDIAN SPRINGS...BOYNTON...
FAIRVIEW...WOOD STATION AND EAST RIDGE.

LAT...LON 3488 8501 3486 8503 3486 8506 3483 8506
      3482 8508 3482 8511 3481 8512 3482 8513
      3476 8515 3484 8531 3498 8529 3499 8524
      3499 8509
TIME...MOT...LOC 2234Z 344DEG 6KT 3495 8519
Special weather statement, Jun 13, 7:28 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT MON JUN 13 2016

GAZ002>004-140015-
CATOOSA GA-WHITFIELD GA-WALKER GA-
728 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATOOSA...
SOUTHWESTERN WHITFIELD AND SOUTHEASTERN WALKER COUNTIES UNTIL 815 PM
EDT...

AT 728 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAFAYETTE. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...NOBLE...NAOMI...CENTER POST...BEAUMONT...ROCK
SPRING...SUTTLES MILL...LINWOOD...VILLANOW AND WOOD STATION.

LAT...LON 3477 8505 3462 8505 3461 8506 3459 8506
      3459 8535 3458 8535 3459 8537 3472 8539
      3484 8535 3486 8512
TIME...MOT...LOC 2328Z 354DEG 4KT 3474 8523
Special weather statement, Jun 13, 10:15 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 PM EDT MON JUN 13 2016

GAZ004-140245-
WHITFIELD GA-
1015 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD COUNTY UNTIL 1045 PM
EDT...

AT 1014 PM EDT...A STRONG THUNDERSTORM WAS NEAR TUNNEL HILL...OR NEAR
DALTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS THE MAIN THREAT WITH THIS STORM. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...VARNELL...TUNNEL HILL...DAWNVILLE...MILL CREEK AND ROCKY
FACE.

LAT...LON 3482 8485 3481 8486 3480 8484 3466 8504
      3467 8505 3472 8505 3472 8513 3474 8516
      3482 8513 3481 8512 3482 8506 3486 8506
      3486 8503 3488 8501 3491 8502 3493 8501
TIME...MOT...LOC 0214Z 050DEG 3KT 3479 8508
Special weather statement, Jun 13, 10:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT MON JUN 13 2016

GAZ104-140300-
SUMTER GA-
1025 PM EDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER COUNTY UNTIL
1100 PM EDT...

AT 1024 PM EDT...A STRONG THUNDERSTORM WAS OVER SMITHVILLE...OR 10
MILES SOUTH OF AMERICUS...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...PLAINS...SMITHVILLE...SUMTER...CROXTON
CROSSROADS...MADDOX AND HUNTINGTON.

LAT...LON 3190 8437 3192 8438 3194 8441 3208 8439
      3200 8408 3191 8417 3191 8433 3189 8434
TIME...MOT...LOC 0224Z 213DEG 9KT 3192 8429

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:15 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 13, 10:41 PM EDTSpecial Weather StatementFFCCatoosa34 min
Jun 14, 12:13 PM EDTSpecial Weather StatementFFCTaylor32 min
Jun 14, 12:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 12:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 14, 12:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Jun 14, 1:08 PM EDTSpecial Weather StatementFFCPike37 min
Jun 14, 1:12 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 14, 1:14 PM EDTSpecial Weather StatementFFCDade31 min
Jun 14, 1:27 PM EDTSpecial Weather StatementFFCSpalding33 min
Jun 14, 1:33 PM EDTSpecial Weather StatementFFCWalker27 min
Jun 14, 1:34 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 14, 1:49 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jun 14, 1:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 14, 1:55 PM EDTSpecial Weather StatementFFCGlascock35 min
Jun 14, 1:59 PM EDTSpecial Weather StatementFFCCobb46 min
Jun 14, 2:03 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 14, 2:09 PM EDTSpecial Weather StatementFFCWhitfield36 min
Jun 14, 2:10 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe37 min
Jun 14, 2:17 PM EDTSpecial Weather StatementFFCDade28 min
Jun 14, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Jun 14, 2:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jun 14, 2:34 PM EDTSpecial Weather StatementFFCFulton26 min
Jun 14, 2:35 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton40 min
Jun 14, 2:45 PM EDTSpecial Weather StatementFFCClarke30 min
Jun 14, 2:51 PM EDTSpecial Weather StatementFFCClayton24 min
Jun 14, 2:57 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton32 min
Jun 14, 3:00 PM EDTSevere Thunderstorm WarningFFCNewton45 min
Jun 14, 3:13 PM EDTSpecial Weather StatementFFCRockdale32 min
Jun 14, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Jun 14, 3:22 PM EDTSpecial Weather StatementFFCGordon23 min
Jun 14, 3:24 PM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jun 14, 3:31 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 14, 3:37 PM EDTSpecial Weather StatementFFCMorgan38 min
Jun 14, 4:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 14, 4:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 4:24 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 14, 4:51 PM EDTSpecial Weather StatementFFCGilmer24 min
Jun 14, 4:57 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 5:00 PM EDTSevere Thunderstorm WarningFFCWhite34 min
Jun 14, 5:04 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jun 14, 5:07 PM EDTSevere Thunderstorm WarningFFCBartow19 min
Jun 14, 5:15 PM EDTSevere Thunderstorm WarningFFCWilkes30 min
Jun 14, 6:25 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.